# SDR AALA201705099013

- Difficulty date: April 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53110396200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON FORWARD GALLEY SPLICE AT -Y1292 AND FR 24. REPLACED SPLICE PER SRM 51-72-11 AND DRAWINGS D53110984 AND D53112812.
